# SDR A6WA20134639

- Difficulty date: January 16, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 26,389 hours, 24,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FS 280 FLOOR SUPPORT STRUCTURE HAS THE FOLLOWING DISCREPANCIES, FWD CAP ANGLE, AFT CAP ANGLE CRACKED, RBL 9  I/B & O/B CLIPS CRACKED.  REPAIRED FWD ANGLE, AFT ANGLE, RBL 9 O/B CLIP, LBL 9 I/B & O/B CLIPS IAW REO 601R-53-11-136 REV A.
